David W. Kueker. Generalized interpolation and definability. Annals of mathematical logic, vol. 1 no. 4 , pp. 423–468

Journal of Symbolic Logic 39 (2):337-338 (1974)

Authors
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272667
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,883
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Generalized Interpolation and Definability.David W. Kueker - 1970 - Annals of Pure and Applied Logic 1 (4):423.
Generalized Interpolation and Definability.David W. Kueker - 1974 - Journal of Symbolic Logic 39 (2):337-338.

Analytics

Added to PP index
2016-06-30

Total views
12 ( #649,209 of 2,266,258 )

Recent downloads (6 months)
6 ( #226,157 of 2,266,258 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature